# SDR DXTA200803207

- Difficulty date: July 29, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N117QS
- Make and model: Beech 400A
- Aircraft serial: RK391
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DEPARTURE AND ARRIVAL TAXI FROM THE RIGHT SEAT, THE RIGHT BRAKE PEDAL WOULD LOOSE PRESSURE AND DEPRESS FURTHER FROM THE LEFT PEDAL, THEN REGAIN PRESSURE TO NORMAL.  SUP, BLEED RT BRAKE IAW MM 32-40-00.  BLEED RT BRAKE UNTIL AIR WAS COMPLETELY REMOVED.
